# SDR CALA2017061601835

- Difficulty date: June 14, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D53233610200
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME 28 CROSSBEAM ATTACH ANGLE CORRODED STRINGER 44. CORROSION BEYOND LIMITS.  REMOVED AND REPLACED IAW SRM 51-72-11-911-001, PG 2,3
